Daily

Do inhalers cause diarrhea?

Causes. Nearly all medicines may cause diarrhea as a side effect. The drugs listed below, however, are more likely to cause diarrhea. Laxatives are meant to cause diarrhea. They work either by drawing water into the gut or by causing the muscles of the intestines to contract. However, taking too much of a laxative can cause diarrhea

Can a drug cause you to have diarrhea? Causes. Nearly all medicines may cause diarrhea as a side effect. The drugs listed below, however, are more likely to cause diarrhea. Laxatives are meant to cause diarrhea. They work either by drawing water into the gut or by causing the muscles of the intestines to contract. However, taking too much of a laxative can cause diarrhea

Are there any side effects to taking albuterol inhalers? Fortunately, this side effect tends to resolve within a few days or weeks after starting the medication. Frequent use of albuterol inhalers may lead to a faster heart rate and palpitations. In clinical trials, 7% of patients using Proventil, 3% using ProAir, and less than 3% using Ventolin reported this symptom.

Can an inhaler make your asthma symptoms worse? Wait, an inhaler designed to help your asthma may make your symptoms worse? Yes, some folks may have worsening symptoms of tight airways. It’s called “paradoxical bronchoconstriction.” If you feel more wheezing, tightness, or shortness of breath after using albuterol, stop using it and speak to your doctor.

What are the side effects of steroid inhalers? Symptoms can include a sore throat, tongue or mouth irritation, and the development of white patches in the mouth. In those using steroid inhalers, the raised, removable plaques will appear mostly on the roof of the mouth or the back of the throat (although they can also appear on the tongue, gums, and inside of the cheeks).

Could your Meds be causing diarrhea?

Could your Meds be causing diarrhea? Diarrhea is a common side effect of drugs, and many medications can cause it. Certain ones are frequent culprits. Doctors don’t really understand why antibiotics cause diarrhea. They think it’s because the drugs kill bacteria that help your body digest food. Whatever the reason, just about any antibiotic can bring on diarrhea.

What is the best drug for diarrhea? The most common medicines used to treat diarrhea are loperamide (Imodium), atropine/diphenoxylate (Lomotil) and bismuth subsalicylate (Pepto-Bismol). These have the potential to stop diarrhea; however, they do not treat the underlying cause, and as soon as the effects of the medicine wear off, your diarrhea will return.

Can blood pressure Meds cause diarrhea? Certain blood pressure medications, cancer drugs, antacids that contain magnesium, and nonsteroidal anti-inflammatory drugs (NSAIDs) can also cause GI problems, including diarrhea.